# SDR UALA2012072303967

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 37,193 hours, 15,224 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 801780388013
- Part serial: 20
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR  LGCIU 2 ECAM WHEN GEAR EXTENDED ON FINAL.  PFR SHOWED LGCIU2.  REPACED LGCIU2 PER MM, CHECKED GOOD.
